# SDR REXA2012051300705

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 26,415 hours, 23,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN FOUND BROKEN.  REMOVED & REPLACED THE SERVICE DOOR EMERGENCY EXIT SIGN HOUSING ASSEMBLY IAW AMM 33-51-13.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
